MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED CAMINO; DEVICE, MONITORING, INTRACRANIAL PRESSURE

NATUS MEDICAL INCORPORATED CAMINO; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Lot Number 118D00926371
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
During placement of an intercranial pressure monitoring bolt the neurosurgeon noted that the bolt would not screw into the hole made by the drill.While repositioning it, the bolt broke off inside the patient's head.The neurosurgeon was able to retrieve the piece remaining in the patient with a clamp.The neurosurgeon was then able to place a ventriculostomy.

Brand Name
CAMINO
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
MDR Report Key19885316
Report NumberMW5157892
Device Sequence Number20782802
Product Code GWM
UDI-Device Identifier00382830047524
UDI-Public(01)00382830047524
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number118D00926371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American